# SDR RAIA00605009

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 14,221 hours, 12,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT - 8039 - ORD - BAGGAGE DOOR OPEN INDICATION DURING T/O RUN.  MAINTENANCE DEFERRED BAGGAGE DOOR WARNING SYSTEM PER MEL.
